# SDR HEEA083796

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 3,035 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Unstaked
- Location: Rear Mount
- Component: Rear Mount
- Component part number: 23069751
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR MOUNT BEARING IS UNSTAKED. REPLACED WITH SERVICEABLE PART.
